# SDR 2001UALA01085

- Difficulty date: June 19, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,617 hours, 17,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 544 STR 39L AND 39R CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED IAW BAC DRAWING 140T2102 AND SRM 51-40-02.
